# SDR R61A201709050684

- Difficulty date: August 16, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Frames 43-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK GOUGED AND CORRODED, FRAMES 43 - 59.  REMOVED AND INSTALLED A NEW SEAT TRACK IAW SRM 51-40-02, 51-41-01, 51-42-01, 51-43-03, AND 51-43-04.
